Mathematische Annalen

, Volume 357, Issue 1, pp 51–88

Classicality for small slope overconvergent automorphic forms on some compact PEL Shimura varieties of type C

Article

DOI: 10.1007/s00208-013-0900-y

Cite this article as:
Johansson, C. Math. Ann. (2013) 357: 51. doi:10.1007/s00208-013-0900-y

Abstract

We study the rigid cohomology of the ordinary locus in some compact PEL Shimura varieties of type C with values in automorphic local systems and use it to prove a small slope criterion for classicality of overconvergent Hecke eigenforms. This generalises work of Coleman, and is a first step in an ongoing project to extend the cohomological approach to classicality to higher-dimensional Shimura varieties.

Mathematics Subject Classification (2000)

11F33 11G18 14F30 

Copyright information

© Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  1. 1.Department of MathematicsImperial College LondonLondonUK

Personalised recommendations